Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 3, Pages 600–615 (Mi zvmmf7189)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic methods of investigation of the intersections of a Gaussian Markov process with a prescribed level

V. K. Zakharov, O. V. Sarmanov

Moscow

Full text: PDF file (1279 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:3, 134–155

Bibliographic databases:

UDC: 519.2
Received: 06.02.1967
Revised: 23.04.1967

Citation: V. K. Zakharov, O. V. Sarmanov, “Asymptotic methods of investigation of the intersections of a Gaussian Markov process with a prescribed level”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968), 600–615; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 134–155

Citation in format AMSBIB
\Bibitem{ZakSar68}
\by V.~K.~Zakharov, O.~V.~Sarmanov
\paper Asymptotic methods of investigation of the intersections of a Gaussian Markov process with a prescribed level
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 3
\pages 600--615
\mathnet{http://mi.mathnet.ru/zvmmf7189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0250369}
\zmath{https://zbmath.org/?q=an:0164.47604}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 3
\pages 134--155
\crossref{https://doi.org/10.1016/0041-5553(68)90069-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7189
  • http://mi.mathnet.ru/eng/zvmmf/v8/i3/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Zakharov, O. V. Sarmanov, “Combinatorial methods for investigating the distribution of the trajectory amplitude of a random walk”, Math. USSR-Sb., 18:3 (1972), 529–540  mathnet  crossref  mathscinet  zmath
    2. A. A. Novikov, “On estimates and the asymptotic behavior of nonexit probabilities of a Wiener process to a moving boundary”, Math. USSR-Sb., 38:4 (1981), 495–505  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Novikov, “On estimates and the asymptotic behavior of the probability of nonintersection of moving boundaries by sums of independent random variables”, Math. USSR-Izv., 17:1 (1981), 129–145  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:148
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021